# SDR REXA2019061401001

- Difficulty date: June 14, 2019
- Submitted: July 2, 2019
- Operation: Air carrier
- Aircraft: N927EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7844
- Aircraft time: 32,362 hours, 31,344 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Yoke
- Part number: 601370158PE
- Part serial: 01168
- Condition: Nicked
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENGINE YOKE HAS NICK ON THE IB FWD EDGE. REPAIRED IAW REO 601R-71-21-078.
